# SDR AALA20130825001

- Difficulty date: August 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 1,625 hours, 629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD LT FORWARD AISLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT FOR OVERHEAD LT FORWARD AISLE EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
